Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online
Ask a Urologist   »  

Burning and stinging during urinating, back pain and red dots on penis shaft. Effective medicine?

User rating for this question
Very Good
Answered by

Pathologist and Microbiologist
Practicing since : 2006
Answered : 6665 Questions
hello i am 30 yo male, my penis sting and burns me when i pee and edjaculate, also i have lower back pains and small red dots which scab over disappear and then come back again in a small area on the shaft of my penis . what do you think it is and what is the best medicine antibiotic to use
Posted Fri, 8 Feb 2013 in Urinary and Bladder Problems
Answered by Dr. Shailja Puri 12 minutes later

Burning and stinging during urinating and ejaculating indicates urinary tract infection or reproductive tract infection.

Association with lower back pain and red dots on shaft of the penis strongly suggests a reproductive tract infection which may be sexually transmitted disease.

In case you have discharge, get the discharge examined - culture and sensitivity. This test will isolate the organism causing these symptoms. If you have no discharge, your can be cultured to isolate the organism. An antibiotic can only be prescribed when the organism is isolated.
Besides, get a urine examination also.
Meanwhile, abstain from sex as these infections may be sexually transmissible.

In case you have more queries, I will be glad to answer.
Dr Shailja P Wahal

Above answer was peer-reviewed by
Follow-up: Burning and stinging during urinating, back pain and red dots on penis shaft. Effective medicine? 1 hour later
hello there is no discharge, what possibilties can it be?
Answered by Dr. Shailja Puri 15 hours later
Hello and welcome again,

Absence of discharge does not rule out infection.
The urine test should be carried out in the absence of discharge.

Do visit your doctor for clinical evaluation and consider getting the aforementioned test. The investigations will guide us in prescribing the right antibiotic.

Dr Shailja P Wahal
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor